# SDR ASAA0210056

- Difficulty date: March 5, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 19 AND 20 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY THEN LIGHTS OPERATED NORMAL.  (M)
